# SDR UPS96420827

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Bs 2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE CPCP, MAIN DECK FLOOR, STRUCTURE FITTING AT BS 2060 RBL 65 IS CRACKED, LENGTH OF CRACK IS 1.5 INCH.  REMOVED CRACKED FITTING AND INSTALLED NEW FITTING IAW SRM 51-30-02.
